Maximal regularity of the time - Periodic linearized Navier-Stokes system

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Time-periodic solutions to the linearized Navier-Stokes system in the n-dimensional whole-space are investigated. For time-periodic data in L q-spaces, maximal regularity and corresponding a priori estimates for the associated time-periodic solutions are established. More specifically, a Banach space of time-periodic vector fields is identified with the property that the linearized Navier-Stokes operator maps this space homeomorphically onto the Lq-space of time-periodic data.

Original languageEnglish
Pages (from-to)523-538
Number of pages16
JournalJournal of Mathematical Fluid Mechanics
Volume16
Issue number3
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Maximal regularity
  • Navier-Stokes
  • Time-periodic

ASJC Scopus subject areas

  • Mathematical Physics
  • Condensed Matter Physics
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Maximal regularity of the time - Periodic linearized Navier-Stokes system'. Together they form a unique fingerprint.

  • Cite this